Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on O'Hara's energy of knots

Author: Nobumitsu Nakauchi
Journal: Proc. Amer. Math. Soc. 118 (1993), 293-296
MSC: Primary 58E12; Secondary 57M25
MathSciNet review: 1132418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show a relation between O'Hara's energy of knots and the Douglas functional.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E12, 57M25

Retrieve articles in all journals with MSC: 58E12, 57M25

Additional Information

PII: S 0002-9939(1993)1132418-2
Keywords: Energy, Douglas functional, Plateau problem, knot, embedding
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia